# SDR DALA2015040102531

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 43L IN AFT CARGO COMPARTMENT BETWEEN FRAME 56 TO FRAME 58+3", L=7.000", W=1.000", D=0.004", MEASURES APPROXIMATELY SSI 534107, CARD 534107.  CARD 5320-5012-DE ATTACH FROM 5100-3201.  IF CORROSION IS LEVEL 2 OR GREATER.  REPLACED STRINGER 43L BETWEEN FRAME 54 TO FRAME 60 IN AFT CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53470345,  MEASURES OF CORRODED AREA L=7", W=1", D=0.004".  TOOL USED, CALIPER, PN 500-196-30, SN 14333405, DUE DATE FEB-14-2016, ATTACHED SSI FROM REPORT 5100-3201.
